# SDR CALA2013112793292

- Difficulty date: November 26, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 59,645 hours, 6,899 cycles
- Engine: Pwa PW4056
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND GOUGE IN FUSELAGE BODY FAIRING 191DDL.
